# SDR FDEA201103050854

- Difficulty date: March 5, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 65,630 hours, 15,676 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: ARG7755503
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER EXTENDING THE GEAR FOR LANDING, WE RECEIVED A BRAKE DIFF PRESS ALERT.  NR 8 TIRE PRESSURE  WAS AT 117PSI AND DROPPING RAPIDLY. WITHIN A MINUTE THE PRESSURE WAS AT ZERO AND WE RECEIVED A TIRE FAIL ALERT.  THE CAPTAIN TOOK CONTROLL OF THE ACFT AND LANDED THE ACFT ON 18L.  THE  ACFT WAS STOPPED USING MANUAL BRAKES.  THE ACFT WAS TAXIED CLEARED OFF THE RUNWAY WERE WE  CONTACTED MX FOR A TOW-IN TO OUR GATE.  R & R NR 7 AND NR 8 MW IAW MM 32 41 01 2  VISUALLY  INSPECTED BRAKE ASSYS,  ATTACHEMENT AND SECURITY IS OK FOR SERVICE.  PREMATURE REMOVAL/INSTALLATION OFF MFG ARG7755-503, POS 7, SRL B3017, TAG C74270  ON MFG ARG7755-503, SRL B4179 TAG 8C8851.  PREMATURE REMOVAL/INSTALLATION  OFF MFG ARG7755-503 POS 8,  SRL B4124, TAG 0645C7 ON MFG ARG7755-503,  SRL B4021, TAG 74C911.    FINAL CLOSED.
